# SDR 9608809763

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FORWARD SERVICE DOOR END FITTING AT THE LOWER FORWARD HINGE.  REPLACED FITTING PER SRM 51-30-5.
